Advil Ibuprofen 200mg 24 Capsules

Home/Health Care/Pain Relievers/Advil Ibuprofen 200mg 24 Capsules

Advil Ibuprofen 200mg 24 Capsules

1,200.00

1 in stock

Advil Ibuprofen Pain Reliever/Fever Reducer 200mg . Whether you have occasional muscles aches, backaches, minor arthritis pain, or other aches and pains, nothing is stronger or longer lasting among OTC pain relievers. Millions of people have trusted Advil to safely and effectively relieve their aches and pains for over 30 years. Advil stops pain at the site of inflammation so you can get relief where you need it.

1 in stock

SKU: 305730160209 Category:

Description

Advil Ibuprofen Pain Reliever/Fever Reducer 200mg . Whether you have occasional muscles aches, backaches, minor arthritis pain, or other aches and pains, nothing is stronger or longer lasting among OTC pain relievers. Millions of people have trusted Advil to safely and effectively relieve their aches and pains for over 30 years. Advil stops pain at the site of inflammation so you can get relief where you need it. The medicine in Advil is what ER doctors use to treat their own aches and pains.(3) The pain reliever in Advil is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer. (1) Among OTC Pain Relievers (2) Based on a Survey of Doctors (3) Based on a Survey of ER Doctors

Formulated to Temporarily relieves minor aches and pains due to:

Uses Temporarily relieves minor aches and pains due to:

  • headache
  • toothache
  • backache
  • menstrual cramps
  • the common cold
  • muscular aches
  • minor pain of arthritis Temporarily reduces fever

 

Directions (how to use):

do not take more than directed• the smallest effective dose should be used• adults and children 12 years and over: Take 1 tablet every 4 to 6 hours while symptoms persist• if pain or fever does not respond to 1 tablet, 2 tablets may be used• do not exceed 6 tablets in 24 hours, unless directed by a doctor • children under 12 years: ask a doctor Other Information• Read all warning and directions before use. Keep carton.• Store at 20–25degC (68–77degF) • Avoid excessive heat above 40degC (104degF) Read and keep carton for complete warnings and information.

       

Ingredients / Supplement facts:

Active Ingredient (in Each Tablet)…PurposeIbuprofen 200mg (NSAID)*…Pain Reliever/Fever Reducer *Nonsteroidal Anti-Inflammatory Drug. Inactive IngredientsAcetylated Monoglycerides, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, Methylparaben, Microcrystalline Cellulose, Pharmaceutical Glaze, Pharmaceutical Ink, Povidone, Pregelatinized Starch, Propylparaben, Sodium Benzoate, Sodium Lauryl Sulfate, Stearic Acid, Sucrose, Synthetic Iron Oxide, Titanium Dioxide, White Wax.

 

 

Products of USA

Additional information

Weight33 kg

Reviews

There are no reviews yet.

Be the first to review “Advil Ibuprofen 200mg 24 Capsules”

Your email address will not be published. Required fields are marked *

Go to Top